New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Expert Solution]: A child who has been taking antibiotics is…

Need help with your Dosage Calculations & IV Flow case study or NCLEX preparation? Connect with a verified Nursing expert now.

A child who has been taking antibiotics is brought to the clinic with a rash. The parent reports that the child had a fever associated with what looked like sunburn and now has “blisters” all over. A physical examination shows coalescent target lesions and widespread bullae and areas of peeled skin revealing moist, red surfaces. What will the primary care pediatric nurse practitioner do? Recommend analgesics, cool compresses, and oral antihistamines for comfort Consult with a pediatric intensivist for admission to a pediatric intensive care unit. Prescribe systemic antihistamines and antimicrobial medications as prophylaxis Order oral acyclovir 20 mg/kg/day in two doses for 6 to 12 months

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion